Carafate

Last Update February 4, 2016
Sucralfate is a cytoprotective agent, an oral gastrointestinal medication primarily indicated for the treatment of active duodenal. Br...
Read on Wikipedia
Satisfaction Score
?
3.7
5 1 10852
Moderately Satisfied
based on 10,852 conversations around the web
Rate and review
Your rating:
Your rating has been added!
Share your experience
Share your experience
Last Update February 4, 2016
Satisfaction Score
?
3.7
Moderately Satisfied
based on 10,852 conversations around the web
Share your experience
Share your experience

Does Carafate cause Loss of Appetite?

#7 in Carafate discussions - 66 posts discuss Loss of Appetite with Carafate. Loss of Appetite is #7 concern in Carafate discussions.

Does Carafate cause Loss of Appetite?

content loaded dynamically
Filter
Filters:
Gender
Role
Age
All
We found 66 discussions
?
el \"unhuman\" and they are whats making me have no appetite...
| forums.heartburn-help.com
" ...off all my meds the carafate is making me constipated and I cant figure out which one of the meds is just making me feel \"unhuman\" and they are whats making me have no appetite yesterday was my... "

?
d not helped by medication (Carafate), there is a...
| www.medhelp.org
" ...problems are significant and not helped by medication (Carafate), there is a surgery called ...With my gastritis, I have lost significant weight because of the loss of appetite.  In addition to Carafate,... "

?
oc, and gave me Carafate to coat stomach (many people o...
| www.dailystrength.org
" ...Girl, Yes, I have had appetite loss for 2 months. When I ...went to a Primary doc, and gave me Carafate to coat stomach (many people ...had the nausea, just the loss of appetite and weight loss. I... "

?
coming back pretty quickly. First, I got a burning sensation...
| www.thinnertimesforum.com
" ...serious nausea and have been on carafate 4xday and protonix 2xday. I went off the carafate like I was instructed about a week ago and feel the symptoms coming back pretty quickly. First, I got a... "

?
arafate for these issues but my condition is not improving....
| ehealthforum.com
" ...25 lbs and sometimes have no appetite. when I do eat i ...reflux. I am currently taking omeprozole and carafate for these issues but my condition is not improving. I am also taking anxiety meds because... "

?
most foods. I am also on Carafate to help the healing...
| www.webmd.com
" ...my stomach lining which made me lose my appetite completely. After being on Reglan for only a short time, my appetite has gotten somewhat better. I do still however, ...tolerate most foods. I am also... "

?
Also, have you tried Carafate (coating agent) for your...
| www.dailystrength.org
" ...without PPIs? I was taking over-the-counter Pepcid and getting partial relief when they added a PPI. Since then it's been all downhill. I'm going to see if I can take larger doses of an H2 blocker... "

?
I am supposed to take Carafate but am having a hard...
| www.healthboards.com
" I was just dx with gastritis and am scheduled for ...it is not fun. Omeprazole doesn't do much for me either. I am supposed to take Carafate but am having a hard ...had a terrible time eating.. no... "

?
i have severe problem of loss of appetite.i feel appetite...
| www.dailystrength.org
" ...this diease since 8 months.i was have severe burning sensation and pain in my ...diagonsed with gastiritis.first i have severe problem of loss of appetite.i feel appetite after 18 hours.now ...gradually of... "

?
on Prevacid, Zantac and Carafate, but none seem to do much....
| www.healthboards.com
" ...I,m on Prevacid, Zantac and Carafate, but none seem to do ...much. Only when I take a Lortab, which is prescribed for ...periods of loose stools and lack of appetite. I have made many trips... "

Your Saved Posts ()
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not provide medical advice, diagnoses or treatment. Services are ranked based on reviews gathered from around the web and may refer to different aspects of each service (Price, waiting time, general satisfaction, etc.) Treato does not guarantee any specific rate or promotion. In addition, prices for some services provided by the listed Telehealth companies may vary, please check with the Telehealth site for the exact price for the desired service. Treato is not responsible for promotions validity, application of the promotion code varies among the different Telehealth sites (for example during registration flow). It is your responsibility to apply the promotion code. Treato is not responsible for content on external web sites.
Back to Signup
Please wait...